# SDR P5CA9600062

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION ON CEILING SKIN OF WING CENTER SECTION DRY BAY, BETWEEN FRONT SPAR AND S-28C BETWEEN RBL TO LBL 128.  REMOVED CORROSION IAW SRM 51-10-01, FOUND WITHIN LIMITS OF SRM 53-10-01.
